Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

83yr, Having red spots on both hands, burning sensation in feet. Due to arthritis or pre diabetes?

my 83 yr old mother has red spots on each hand near the thumb joint . She has in the past had the burning and tingle in her feet. Last yr she was tested for diabetes. However, this has come and gone over about 5 years(the feet). I believe it is pre diabetes. Just 3 months ago her primary care Dr. ran a full blood panel on her which indicated all was in great working order. She also has Arthritis and I m trying to get her to a Rhumatologist. Now with the red compression looking red spots at each thumb joint of her hands I don t know if this is diabetic or arthritic related pain. Also, she told me a few nights ago that she has pain in the thumb joint...arthritis?? I m trying to get her into an endocrinologist too.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi,thanx for your query.
as per your question ur symptoms point more towards arthritis as her age is 80 years.but still u should regularly check her for diabetese too as it can have similar effects.
get her checked her for psoriasis too .take care byeee.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor